# SDR DALA2024041104295

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,142 hours, 28,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0285054) MULTIPLE SEAT EMERGENCY LIGHTS INOP. FOUND EMERGENCY LIGHTS AT SEAT ROWS 26 AND 27DEF MISSING, INSTALLED AND OPS CHECKED NEW EMERGENCY LIGHTS IAW B737 AMM 33-51-11-960-802.
